MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80070
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival of the failed iv sets.
 
Event or Problem Description
The user reported a leaking issue with iv sets from the green vent valve."we infuse primarily biologic medications.The issues have happened on various different products, each running at different rates.We've had a number of instances where the set started leaking while trying to prime the set prior to starting an infusion.Some have leaked after the infusion starts and then others have started leaking three hours into a patient's infusion".No patient harm or injury was involved in this case.
 
Additional Manufacturer Narrative
The user reported issue was duplicated with one out of ten unopened iv sets from the same lot number.The failed iv set was sent to the contract supplier for further investigation on 04/14/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00076).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6432749
Report Number3006575795-2017-00076
Device Sequence Number16271422
Product Code FPA
UDI-Device Identifier00814371020051
UDI-Public00814371020051
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80070
Device Lot Number1606002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1